# SDR CWQR200703

- Difficulty date: July 6, 2007
- Submitted: July 6, 2007
- Operation: General aviation
- Aircraft: N347QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600357
- Aircraft time: 7,855 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 556560821
- Condition: Cracked
- Location: Master Cylinder
- Part time: 7,855 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION, FOUND THE MASTER CYLINDER ATTACH BRACKET MOUNT HOLES GOUGED DURING INSTALLATION AT THE FACTORY, UPON FURTHER INSPECTION FOUND A .7500 INCH CRACK IN THE FLANGE ATTACH LEG RADIUS. REPLACED WITH NEW BRACKET ASSY. SUBMITTED SCR TO MFR UNDER SCR NR 301844.
